# SDR USAA980646

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6548607182
- Condition: Cracked
- Location: Bs 520
- Part time: 39,718 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND A 2 INCH CRACK STATION 520 STRINGER 7R FUSELAGE ANGLE EXTERIOR.  INSTALLED DOUBLER PER TR 53-50-03.  (M)
